# SDR AALA202409104806

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 74,410 hours, 28,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 045378
- Condition: No Test
- Location: Zone 200
- Part time: 74,418 hours, 28,720 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DONT WORK CORRECTLY EPSU-EMERGENCY POWER SUPPLY UNIT 14WL INCLUDING BATTERY IN PASSENGER CABIN. REPLACED EPSU-EMERGENCY POWER SUPPLY UNIT 14WL (AALA202409107071) INCLUDING BATTERY (AALA202409104806) IN PASSENGER CABIN IAW AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A. PERFORMED BITE TEST, TEST IS OK IAW AMM 33-51-00-710-001-A.
